# SDR MASA200500120

- Difficulty date: February 15, 2005
- Submitted: February 17, 2005
- Operation: Air carrier
- Aircraft: N851MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145572
- Aircraft time: 7,186 hours, 6,599 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 14566156404
- Condition: Cracked
- Location: Rt Wing Tip
- Part time: 7,186 hours, 6,599 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN C-CHECK, RT FLUX DETECTOR BRACKET IS CRACKED AND IS BEING REPAIRED IAW SRM 57-20-07.
